Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Finite-time filtering for non-linear stochastic systems with partially known transition jump rates|
|Citation:||IET Control Theory and Applications, 2010; 4(5):735-745|
|Publisher:||The Institution of Engineering and Technology|
|X. Luan, F. Liu, P. Shi|
|Abstract:||This study is concerned with the problem of robust finite-time filtering for a class of non-linear Markov jump systems (MJSs) with partially known information on the transition jump rates. The non-linearities in the system are parameterised by multilayer neural networks. Our attention is focused on the design of a mode-dependent full-order H∞ filter to ensure the finite-time boundedness of the filtering error system and a prescribed H∞ attenuation level for all admissible uncertainties and approximation errors of the networks. Sufficient conditions of filtering design are developed in terms of solvability of a set of linear matrix inequalities. A tunnel diode circuit is used to show the effectiveness and potentials of the proposed techniques.|
|Rights:||© The Institution of Engineering and Technology 2010|
|Appears in Collections:||Aurora harvest|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.